NRAS
22,435 members26,174 posts

Upset stomach on leflumide? Does any one get an upset stomach on leflumide, if so is it all the time or occasionally ?

I used to upset stomach at least once week lasting a day, now 1 a month lasting a few days to a week. Been on leflumide 5 months. Did mention to registrar but did not seem to hear me. I have appt on 28th march so will mention again.

Or could this be ibs?

5 Replies
oldestnewest

Hi when I was on it I didn't get bad tummys but was told by doc

To keep an eye out do you get weighed by gp ? I had to go every two weeks .

The only problem I had was liver going hay wire

Ask gp they should be a le to help x Karen x

Reply

Yes see go or ring rhuem team diahorrea is a side effect x

Reply

Yes! I get diarrhoea with it at times! But it settles down however as Summer says I am gonna tell them properly on my next visit or indeed talk to the GP. It is often worse in the beginning then settles down so by 5 month you would think it should have done that. Worth discussing ibs though as I believe it's common with RA and the meds. Love Axx

Reply

Don't assume its related to the RA meds (though it could be). Best talk about it to your GP next time you see them.

Reply

Hi

I have been on it now for a couple of months, I don't get bad stomachs but do get headaches that last for days, I have noticed that some consultants go a little deaf when you tell a drug is affecting you in some way, if its a serious side affect their hearing comes back. Of you have a nurse I would speak to her/him or your gp as generally they are supplying the drug.

Best wishes

Mark

Reply

You may also like...